# SDR MASA2009071500212

- Difficulty date: July 15, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 15,241 hours, 11,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Bent
- Location: Pax Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASF FLT 2730 AUS TO PHX.  PASSENGER DOOR HANDLE COVER BENT.  CONTRACT MX ADJUSTED OUTER HANDLE COVER.
